This content has not been reviewed within the past year and may not represent Web MD's most up-to-date information. To find the most current information, please enter your topic of interest into our search box. 19, 2007 -- The FDA is alerting men taking the erectile dysfunction drugs Cialis, Levitra, and Viagra of the potential risk of sudden hearing loss. The FDA has received 29 reports of men who had sudden hearing loss while taking Cialis, Levitra, or Viagra. The same warning applies to Revatio, a drug used to treat a rare but potentially fatal lung condition called pulmonary artery hypertension. In pulmonary artery hypertension, continuous high blood pressure in the arteries of the lungs weakens the heart muscle and can lead to heart failure and death. The FDA advises men taking Cialis, Levitra, or Viagra who experience sudden hearing loss to immediately stop taking the drug and seek prompt medical attention. Patients taking Revatio who experience sudden hearing loss should continue taking their medication but should contact their doctor for further evaluation. Because Revatio is used to treat a potentially life-threatening condition, the FDA doesn't recommend that patients abruptly stop taking the drug. amoxicillin images (SHL) is defined as greater than 30 d B hearing reduction, over at least three contiguous frequencies, occurring over 72 hours or less. It occurs most frequently in the 30 to 60 year age group and affects males and females equally. Although called sudden, it seems unlikely that hearing loss is abrupt but rather it probably evolves over a few hours. SHL is usually unilateral (that is, it affects only one ear); and is often accompanied by tinnitus, aural fullness, vertigo, or any combination. The amount of hearing loss may vary from mild to severe, and may involve different parts of the hearing frequency range. About one third of people with SHL awaken in the morning with a hearing loss. A discussion of sudden bilateral hearing loss is found here. SHL also should be "sensorineural" meaning that it is not caused by a mechanical process such as ear wax (which causes a "conductive" loss). Our experience is that most patients who complain of "sudden hearing loss" actually have ear wax impactions. Looking in the ear canal is the usual way these people are quickly identified. These people are not "diagnosed" as SHL, although they do have sudden -- hearing -- loss. Viagra manufacturer coupon Viagra reactions What are azithromycin used for Mar 28, 2012. The hearing loss that accompanys the ingestion of medication for. of these PDE-5i now used for treatment of ED include tadalafil Cialis. viagra facebook May 19, 2011. It said that Viagra and similar impotence drugs have been linked to hundreds of cases of sudden hearing loss around the world, including in the. Unilateral low-frequency sudden sensorineural hearing loss SSNHL after ingestion of received oral prednisone immediately after the onset of hearing loss without improvement. We discuss a unique case of sudden sensorineural hearing loss after Cialis (tadalafil) use, a phosphodiesterase 5 (PDE5) inhibitor, and the implication of ipsilateral cochlear hydrops seen on magnetic resonance imaging (MRI). We report a case of a 53-year-old male with unilateral low-frequency sudden sensorineural hearing loss (SSNHL) after ingestion of tadalafil. The SSNHL occurred 1 day after ingestion and was associated with aural fullness and tinnitus. He received oral prednisone immediately after the onset of hearing loss without improvement. Delayed intravenous contrast-enhanced three-dimensional Fluid-attenuated inversion recovery MRI revealed ipsilateral dilation of the cochlear duct without any hydronic change in the vestibular system. Acetazolamide therapy was initiated, and his symptoms improved. A posttreatment audiogram revealed an increase in threshold of 15 d B. To the best of our knowledge, this is the first case of cochlear hydrops visualized on imaging after a PDE5 inhibitor induced SSNHL. The use of phosphodiesterase-5 (PDE5) inhibitors is not recommended in patients with preexisting cardiovascular disease for whom sexual activity is inadvisable due to the potential cardiac risk. Physicians should also consider the vasodilatory effect of these drugs and whether they may adversely affect patients with underlying cardio- and/or cerebrovascular conditions, in particular those who have suffered a myocardial infarction, stroke, or life-threatening arrhythmia within the last 6 months; those with resting hypotension (BP 170/110); and those with unstable angina associated with cardiac failure or coronary artery disease. There are no controlled clinical data on the safety or efficacy in such patients. Other adverse cardiovascular effects reported include angina pectoris, myocardial infarction, AV block, ventricular arrhythmia, tachycardia, palpitation, hypotension, postural hypotension, syncope, cerebral thrombosis, cerebrovascular hemorrhage, transient ischemic attack, cardiac arrest, heart failure, and hypertension. Many of these events occurred in patients with cardiovascular risk factors and during or shortly after sexual activity. The plasma clearance of phosphodiesterase-5 (PDE5) inhibitors may be decreased in patients with severe renal impairment, resulting in drug accumulation. Therapy with these agents should be avoided in patients with severe renal disease or on renal dialysis. Tadalafil hearing loss Sudden hearing loss after cialis tadalafil use A. - Wiley Online Library, Viagra 'linked to hearing loss' - NHS Clonidine and pregnancy Sudden hearing loss SHL is a significant hearing loss that occurs in 72 hours or less. Wester JL, Ishiyama G, Karnezis S, Ishiyama A. Sudden hearing loss after cialis tadalafil use A unique case. Sudden Hearing Loss Sudden hearing loss after cialis tadalafil use A unique ED Drugs Get Hearing Loss Warning - WebMD We discuss a unique case of sudden sensorineural hearing loss after Cialis tadalafil use, a phosphodiesterase 5 PDE5 inhibitor, and the implication of ipsilateral cochlear hydrops seen on. prednisone 40 mg daily Cialis contains Tadalafil and hearing loss is a very less common side effect, but it can happen. I would advise you to get an audiometry done as that will tell us if hearing loss is there and its possible. There is no evidence to suggest once-a-day dosing of CIALIS increases the risk of sudden hearing loss compared with as-needed use of a PDE5 inhibitor.